# SDR IPXA2020050154811

- Difficulty date: April 30, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 44,708 hours, 6,678 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65B07659578
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AAC MX REPORTED DAMAGE TO THE FUSELAGE STRINGER 38L AT STA 490 P/N: 65B07659-578 (SRM 53-10-03-01 FIG 1 DETAIL III ITEM 1) AT APPROX STA490.ACCOMPLISHED EO# B747-5310-76291-A REV 04/23/20.
